# SDR IPXA2024020837884

- Difficulty date: February 6, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/B L/H CLS ADAPTER AT FR37 IS BROKEN REMOVED AND REPLACED CLS ADAPTER IAW A300-600 SRM 51-40-21. INSTALLED SIDEWALL PANEL 131PW AND CEILING PANELS 131UC AND 131WC IAW A300-600 SRM 51-40-21
